# SDR QXEA0200496

- Difficulty date: March 10, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 9,987 hours, 14,073 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT REAR FUSELAGE AT VERTICAL STAB IS CRACKED AT WEB AT STRINGER 45.  REPAIRED IAW RD 8-55-199.
